Title: Constant angle surfaces in S^2 x IR
Authors: Dillen, Franki * ×
Fastenakels, Johan *
Van der Veken, Joeri *
Vrancken, Luc * #
Issue Date: 2007
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:152 issue:2 pages:89-96
Abstract: In this article we study surfaces in S^2 x IR for which the unit normal makes a constant angle with the IR-direction. We give a complete classification for surfaces satisfying this simple geometric condition.
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science